A History of Duality in Algebraic Topology by J.C.Becker, D.H.Gottlieb

By J.C.Becker, D.H.Gottlieb

Show description

Read or Download A History of Duality in Algebraic Topology PDF

Similar geometry and topology books

Low-dimensional geometry: From Euclidean surfaces to hyperbolic knots

The examine of third-dimensional areas brings jointly components from numerous components of arithmetic. the main outstanding are topology and geometry, yet parts of quantity thought and research additionally make appearances. long ago 30 years, there were extraordinary advancements within the arithmetic of three-d manifolds.

Extra resources for A History of Duality in Algebraic Topology

Sample text

4, 91–148. Massey, W. (1980), Singular Homology Theory, Springer–Verlag, Heidelberg. Massey, W. ), A History of Cohomology Theory, elsewhere in this volume. Milnor and Spanier (1960), Two remarks on fiber homotopy type, Pacific J. Math. 10, 585–590. Moore, J. C. (1956), On a theorem of Borsuk, Fund. Math. 43, 195–201. Nomura, Y. (1960), On mapping sequences, Nagoya Math. J. 17, 111–145. 32 Poincar´ e, H. R. Acad. Sci. Paris 115; (also in Oeuvres, vol. VI, pp. 186– 192). Poincar´ e, H. R. Acad. Sci.

2, pp. 59–63. Serre, J–P. (1951), Homologie singuli´ ere des espaces fibr´ es, Ann. of Math. 54, 425–505, 24–204). Spanier, E. (1948), Cohomology theory for general spaces, Ann. of Math. 49, 407–427. Spanier, E. (1949), Borsuk’s cohomotopy groups, Ann. of Math. 50, 203–245. Spanier, E. (1959), Function spaces and duality, Ann. of Math. 70, 338–378. Spanier, E. (1959a), Infinite symmetric products, function spaces, and duality, Ann. of Math. 69, 142–198 erratum, 733. Spanier, E. (1966), Algebraic Topology, McGraw Hill, New York.

Soc. 89, 157–162. Gysin, W. (1941), Zur Homologietheorie der Abbildungen und Faserungen der Mannigfaltigkeiten, Comment. Math. Helv. 14, 61–122. Hall, Marshall (1959), The Theory of Groups, MacMillan, New York. , and Puppe, D. (1990), Algebraische Topologie, Ein Jahrhundert Mathematik 1890–1990, Dokumente Gesh. Math. (F. ), vol. 6, Braunschweig. Hilton, P. (1980), Duality in homotopy theory: a retrospective essay, J. Pure Appl. Algebra 19, 159–169. D. (1941), The Theory and Applications of Harmonic Integrals, Cambridge Univ.

Download PDF sample

Rated 4.75 of 5 – based on 44 votes